American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Stefanie Petermichl. The sharp weighted bound for the Riesz transforms. Proc. Amer. Math. Soc. 136 (2008) 1237-1249. MR 2367098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] X. Dai, Y. Diao, Q. Gu and D. Han. Frame wavelets in subspaces of $L^2(\mathbb R^d)$. Proc. Amer. Math. Soc. 130 (2002) 3259-3267. MR 1913005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1